- Volume 6, Number 5 (2000), 887-915.
Approximation and support theorem for a wave equation in two space dimensions
We prove a characterization of the support of the law of the solution for a stochastic wave equation with two-dimensional space variable, driven by a noise white in time and correlated in space. The result is a consequence of an approximation theorem, in the convergence of probability, for equations obtained by smoothing the random noise. For some particular classes of coefficients, approximation in the Lp-norm for p≥1 is also proved.
Bernoulli, Volume 6, Number 5 (2000), 887-915.
First available in Project Euclid: 6 April 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Millet, Annie; Sanz-Solé, Marta. Approximation and support theorem for a wave equation in two space dimensions. Bernoulli 6 (2000), no. 5, 887--915. https://projecteuclid.org/euclid.bj/1081282694